August
12
16:38
Health // Medicines

An overdose of pills


What are the symptoms for poisoning pills?Kakokazat first aid to the patient?How to avoid poisoning?What posledstviyamogut be?All this will be discussed in this article.

Symptoms otravleniyatabletkami

Symptoms of poisoning that depend on kakielekarstva been taken.

If a person is poisoned sleeping pills, then proiskhoditglubokoe braking throughout the CNS, and the dream becomes unconscious sostoyanie.Dyhanie patient becomes superficial, a rare and sometimes wheezing.

If overdose the patient becomes weak, drowsy, pale.It may be nausea, vomiting, dizziness, cyanosis of the lips, suzheniezrachkov, uneven breathing, and sleep and unconsciousness.

If the poisoning occurred from antipyretic iliboleutolyayuschih funds, the process becomes unstable vTsNS inhibition and excitation, there is an expansion of capillaries and increased body heat loss.Bolnoyoschuschaet weakness, drowsiness, passing into sleep or unconsciousness.Prityazhelom poisoning may stop breathing and circulation.

First Aid

In any case, before the arrival of the doctor patient must vsrochnom order to wash out the stomach, causing vomiting.For this purpose it is necessary to give vypit3 glass of water with dry mustard and salt (2 teaspoons per cup).After promyvaniyadat activated carbon in a ratio of 2-4 tbsp100-200 ml of water.In tomsluchae if the medicine cabinet, there is only activated charcoal tablets, topredvaritelno his crush.

dose of 10 g is able to neutralize the deadly dozuaspirina or sleeping pills.Those who poisoned hypnotics or uspokaivayuschimisredstvami can give to drink tea - it contains stimulating substances.

It is important to determine how the drug was poisoned chelovek.Eto help develop the right tactics treatment and make a prediction vozmozhnyhpobochnyh effects.

Treatment is usually carried out on the basis of symptoms.Naznachayutsyapreparaty reverse action, as well as products aimed at podderzhaniepecheni.For example, when a pressure reducing drug overdose naznachayutsredstva, stimulates the heart.

How izbezhatotravlenie?

To minimize the likelihood of poisoning pills, follow these simple rules:

  • take different pills, not all at once, but separately;
  • never use expired tablets;
  • sure to read the annotation to drugs isleduetsya doctor's recommendations;
  • if different doctors prescribed raznyelekarstva you, visit a therapist to the check for compatibility.Vsluchae which the drug can be replaced by any analog sound;
  • store the drugs in the bathroom, nepodvergayte freezing liquid dosage forms of the drug.

What can bytposledstviya?

overdose of pills - enough rasprostranennoeyavlenie.To poison, enough to drink a dose greater than the rate of 10 raz.A for the child and an elderly man, the figure is half.

Some medications can exacerbate symptoms mnogihzabolevany, which often end with a disability or death.In takogoyavleniya even has its own name - "disease drug" Suffice it happens often because of medical errors.For example, vmestoustraneniya causes of pain in the back, is assigned a simple analgesic sredstvo.Cheloveka the feeling of pain and believing themselves in perfect health, he gives spineesche heavy load.The result - kompressiyapozvonkov or herniated disc.

Do not forget that long-term use of any lekarstvennyhsredstv, including herbs, can lead to the accumulation of trudnovyvodimyhtoksichnyh elements.Also worth noting is the fact that different drugs have grupplekarstvennyh their individual serious side effects.

Related Posts